# SDR IPXA2025040206878

- Difficulty date: April 2, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149N765139
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H SIDE T CHORD AT STA 1220 BL 30.75- BL 57.50 REMOVED T-CHORD ON L/H SIDE AT STA 1220 BL 30.75 BL 57.50 FOR DELAMINATION OUT OF LIMITS IAW 53-00-71-1A-1 MATERAIL LOST 90% ALLOWABLE DAMAGE 10%. DETAIL XII.RECEIVED NEW T-CHORD FROM MACHINE SHOP ON TRAVELER # T25/1809469.INSTALLED NEW T-CHORD AT STA 1220 LBL30 - LBL57.
